# SDR 96ZZZX637

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Part number: 2240500003
- Condition: Lack Of Lube
- Location: Mlg
- Component: Messier
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4022 - AFTER TAKEOFF, RIGHT MAIN LANDING GEAR WOULD NOT RETRACT.  CREW CYCLED GEAR SEVERAL TIMES WITH NO SUCCESS.  AIRCRAFT RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  PIT MAINTENANCE INSPECTED LANDING GEAR SYSTEM, FOUND RT MAIN GEAR UPLOCK ROLLER IN NEED OF LUBRICATION.  LUBRICATED RT AND LT MAIN GEAR UPLOCK ROLLERS IAW MM 32-10-00 AND STANDARD MAINTENANCE PRACTICES.  FUNCTION CHECK FLIGHT (FCF) CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
